# SDR SWAA2024080909761

- Difficulty date: July 6, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FWD DOOR SHIELD BS 777; RBL 21; WL 156 CORROSION AFT CARGO BAY FWD DOOR SHIELD BS 777 TO 781 RBL 21 WL 156<[01] UPON FURTHER INVESTIGATION; FOUND TO BE NO ALLOWABLE DAMAGE PER SRM. REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1;[03] INSTALLED ACB FWD NEW SHIELD BETWEEN BS 767 TO BS 794; RBL 21; WL 156 IAW SRM 51-40-02-0G-0 AND DWG 146A0081; ID: 0028; REV: A;[04] REMOVED AND REPLACED ACB FWD NEW SHIELD BETWEEN BS 767 TO BS 794; RBL 21; WL 156 IAW SRM 51-40-02-0G-0 AND DWG 146A0081; ID: 0028; REV: A;[05] VERIFIED CORRECTIVE ACTION 4
